Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Brown bleeding from vagina, did sit ups after emergency C-section. Should I not do situps?

Hi, my name is Melanie . I am 20 years old. I had an emergency c-section almost 10 months go , tOday I decided to do some sit ups after a minor work out when I went to pee I have brown dry blood coming from my vagina .. Is it possible that it was because of doing situps ? I d it possible my scar hasn t recovered. Should I not do situps?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query and understood your concern. The bleeding which you have seen is mostly due to some old bleeding considering the color of the discharge. It is likely that it may have been issued out after the exercise. Strenuous exercise is usually avoided until 6 months after the surgery and moderate exercise can be allowed afterward. The near normal strength of the wound returns after 2 years. Please have a review with your gynecologist for proper management. If you are getting normal periods or even otherwise this spotting can also suggest hormone disturbance. Hope this information is useful. Take care.
Answered: Thu, 31 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor